Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking birth control pills after an abortion. Cramping with brownish discharge. Pregnancy test positive. Due to hormones?

Two months ago I had an abortion due to health reasons, afterwards my doctor prescribe me some birth control call Tri-Cyclen. I had unprotected sex with my husband but since I've only been on the pill for a few days, I knew I'd need to go and get the plan b pill. My problem now is that I'm through with my first pack of birth control but my period is odd, I'm having cramping and brown discharge along with orange watery blood. I also took 3 pregnancy tests, two came back negative, the one that came back positive was one that I took a week prior to my period. (I'm wondering if it came back positive because of it being taken too soon or leftover hormones from the abortion?) I just need to know if cases such as these are heard of or if something is very wrong.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for query.
As you said you had unprotected sex with your husband,just after a few days after starting your pills,you may get pregnant.
As you said you miss your pills also.
I will suggest you to stop your pills immedieately because it will harm your pregnancy.
Consult a OBGYN immedieately for your problem.
Take care.
Answered: Fri, 12 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor